Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anon123

acne, accutane and spray on tan??

Recommended Posts

Would it be a bad idea to get a spray on tan done (the booth type like ross gets in that episode of friends) while on accutane? I am on a low dosage - 40mg and i weigh 85kg. I did a bit of research and didn't get the impression that it would worsen/cause acne. I have mild acne but my red marks are pretty visible and I'm thinking a spray on tan would help disguise them while they heal. Does anyone have any advice/experiences on the matter?

Thanks

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

There are many people around here who get a spray tan done while on accutane. Have you done a board search in the Makeup forum and the accutane log forum? You might come up with some people's personal experiences there.

Share this post


Link to post
Share on other sites

Hi Anon123! So your wanting to do Mystic or Magic Tan, correct? Personally I'm not a fan of the Mystic Tan because I found it turned me orange. Now at the time I thought I looked really sexy doing it so I signed up for the unlimited plan, and bought the products recommended. Later on I when looking at pictures during the time I was fake tanning with the Mystic I looked so bad, dark orange! Remember everyone is different so it might look awesome on your skin tone! If you end up doing one I found that since the skin peels at different times on Accutane it skin may appear blotchy so moisturize your whole body to minimize this. If your wondering I found that using high quality lotions and sprays achieved a more natural look. If you end up trying one be sure to give us your review! :)

Share this post


Link to post
Share on other sites

I tried this also on 40mg of accutane. And BOY o BOY! The next day, my skin was already peeling and looking extremely blotchy! :confused: It looked worse than if I was pale white. I your skin isnt that dry, maybe you can give it a try, but personally I found it to be a waste of $ :rolleyes:

Share this post


Link to post
Share on other sites

Yeah, I tried this too. It was hard enough to get even color with the spray tan while OFF accutane, not to mention ON it. My dry skin made it impossible to spread and I had to run home and immediately shower it off in fear of all the splotchy spots making me look like an orange nightmare :shock: . Also, if you have any excema patches ( I had 1 on my back at the time) from the meds, it will look like a big, brown scab with Mystic!!! Yuck...stay away while on accutane for sure unless you have a decent amount of oil production going on..

Share this post


Link to post
Share on other sites

OK i think spray tanning is out the window.

I did a little more reading and have decided that I will try the l'oreal self-tanning gel just on my face (my body is like 10 times more tanned already thanks to the acne products/medications I've used on my face for god knows how long). My skin is coping OK atm thanks to religious moisturising but I do get a bit flaky in the mornings. I'll report back after this weekend!

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

OK i think spray tanning is out the window.

I did a little more reading and have decided that I will try the l'oreal self-tanning gel just on my face (my body is like 10 times more tanned already thanks to the acne products/medications I've used on my face for god knows how long). My skin is coping OK atm thanks to religious moisturising but I do get a bit flaky in the mornings. I'll report back after this weekend!

Self tanners are iffy too. If you want you can go to makeupalley.com and look up self-tanners. There are tons of reviews there on different people's experiences with self tanners. You might be able to find something good there if the L'oreal doesn't work out for you.

Share this post


Link to post
Share on other sites

Would it be a bad idea to get a spray on tan done (the booth type like ross gets in that episode of friends) while on accutane? I am on a low dosage - 40mg and i weigh 85kg. I did a bit of research and didn't get the impression that it would worsen/cause acne. I have mild acne but my red marks are pretty visible and I'm thinking a spray on tan would help disguise them while they heal. Does anyone have any advice/experiences on the matter?

Thanks

:naughty:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×